Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 36, Issue 2, Fall 1996  pp. 233-247.

The properties of the Cauchy transform on bounded domain

Authors Milutin R. Dostanic
Author institution: Institute for Applied Mathematics and Electronics, Kneza Milosa 37, Beograd, YUGOSLAVIA

Summary:  In this paper we find the norm and the asymptotic behavior of singular values of the Cauchy transform on a bounded domain.

Contents    Full-Text PDF